| Model Number |
100 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During preventative maintenance, the autopulse platform (sn (b)(6)) failed the load cell characterization test.The root cause was due to the failure of the load cell module, likely attributed to failed component(s).The autopulse platform passed the functional testing without error or fault.The load cell characterization check revealed that load cell module 1 exceeded normal parameters and was replaced.Following service, the autopulse platform passed the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries without any fault or error.A load cell characterization test was performed and confirmed that both cell modules function within the specification.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with (b)(6).
Event or Problem Description
During preventative maintenance (pm) performed at zoll on (b)(6) 2025, the autopulse platform (sn (b)(6)) failed the load cell characterization test.No patient involvement.